# SDR EIA2005080

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 83,782 hours, 19,816 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Dirty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 LED LEFT SIDE WILL NOT RETRACT BOTH NORMAL OR ALTERNATE.  CLEANED AND SECURED C/P ON L/E FLAP LOGIC BOX.  CYCLED FLAPS TWICE UP AND DOWN OPS AND INDICATION NORMAL PER MM 27-88-00 AND 27-88-02.
